# SDR 20010417AP004

- Difficulty date: April 12, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Aircraft: N695TA
- Make and model: Beech 400A
- Aircraft serial: RK310
- Aircraft time: 80 hours, 56 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Missing
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CABIN DOOR WILL NOT OPEN FROM INSIDE OR OURSIDE. AFT PINS DO NOT RELEASE WHEN HANDLE IS MOVED. FOUND THE ACTUATING ROD MISSING THE ROD END COTTER PIN. REINSTALLED THE PIN AND COTTER PINNED. OPERATION CHECK NORMAL.
